MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE
Catalog Number 305837
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Materials #: 305837, batch #: 2125855.It was reported that the bd needle eclipse 25x1 rb was clogged/blocked.The following information was provided by the initial reporter: the 1st needle was discovered on 5/16/24 and the safety zone portal incident (b)(4) was created: details: ¿patient was scheduled for hepatitis a vaccination.Writer attempted to administer hepatitis a vaccine in left deltoid but plunger would not depress.Writer removed needle from patient's deltoid and activated safety feature.Writer apologized to patient and asked if patient still wanted to receive hepatitis a vaccination, patient was agreeable.New vaccine hepatitis a vaccination administered in left deltoid with success.After patient left writer further examined vaccine and needle, the 25 gauge 1 inch needle did not have a hole in it.Writer notified clinic coordinater (b)(6).¿ we didn¿t file a complaint with bd because we didn¿t have the specific needle packaging with lot number.We suspected it was from bd eclipse lot 2125855.Additional information provided: 1.How was the patient outcome? are there any clinical signs, health consequences or impact? pt had to be poked twice.2.Any adverse event or serious injury reported to patient or health care professional? second poke for patient and visit took longer.3.Any physical sample or photo available for investigation of affected product? if yes, are you able to provide the address of the facility for us to ship the return label? no ¿ needle was not saved in either accounts nor was a photo taken.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Codes updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD NEEDLE ECLIPSE 25X1 RB
Common Device Name
ECLIPSE NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19534312
Report Number1920898-2024-00130
Device Sequence Number20967669
Product Code FMI
UDI-Device Identifier00382903058372
UDI-Public(01)00382903058372
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305837
Device Lot Number2125855
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown